# SDR DALA2018080304844

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 84,169 hours, 10,321 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED BY PASSENGER .AROUND DOOR 3 AREA SMELL OF BURNT WIRE WHEN HEAT TURNED UP. DEBRIEFED FLT CREW. DEBRIEFED FLT CREW. NO ANY SMOKE WAS SEEN. ONLY LIGHTLY HEAT SMELL NOTED. CABIN TEMP CONTROL WORKING NORMAL. INSPECTED SAID AREAS. FOUND AN INSULATION BLANKET CAME LOOSE & SLIGHTLY MADE CONTACT WITH THE DOOR HEATER M6235. RE-SECURED BLANKET AWAY FROM THE HEATER. BOTH CONDITION CKD OK. CABIN TEMP AND HEATING SYS PROLONGED CKD OK PER AMM 21-60/21-45. NO ANY BAD SMELL NOTED.
